# SDR ASAA2022032337814

- Difficulty date: March 23, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,605 hours, 10,697 cycles
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Mid Cabin Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLIES M2626 AND M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED M2626 POWER SUPPLY IAW B737-900 AMM 33-51-06-960-806. OPS CHECK GOOD FOR M2626 AND M2627 POWER SUPPLY IAW B737 AMM 35-51-06-960-806 STEPS 5.E.(5).
